# SDR SWIA200210698

- Difficulty date: March 6, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 1,243 hours, 940 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING INITIAL POWER UP IN FAT, STAB TRIM CH2 WOULD NOT ENGAGE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MCU IAW CRJ MM 27-42-01.  OPS CHECK GOOD.  AIRCRAFT OK FOR RETURN TO CAT II SERVICE.
